ISSN: 2349-5162

JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 8
August-2018
eISSN: 2349-5162

Unique Identifier

JETIRC006399

Page Number

484-489

Share This Article


Title

Oscillation of Third Order Nonlinear Neutral Type Difference equations

ISSN

2349-5162

Cite This Article

"Oscillation of Third Order Nonlinear Neutral Type Difference equations", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 8, page no.484-489, August-2018, Available :http://www.jetir.org/papers/JETIRC006399.pdf

Abstract

This paper is concerned with the oscillatory behavior of solutions of third order difference equations with neutral term. Sufficient conditions guarantee that every solution of difference equation is oscillatory.

Key Words

Oscillation, Third order, Difference Equation, Neutral type.

Cite This Article

"Oscillation of Third Order Nonlinear Neutral Type Difference equations", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 8, page no. pp484-489, August-2018, Available at : http://www.jetir.org/papers/JETIRC006399.pdf

Publication Details

Published Paper ID: JETIRC006399
Registration ID: 183644
Published In: Volume 5 | Issue 8 | Year August-2018
DOI (Digital Object Identifier):
Page No: 484-489
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Oscillation of Third Order Nonlinear Neutral Type Difference equations", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 8, page no. pp484-489, August-2018, Available at : http://www.jetir.org/papers/JETIRC006399.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0001055

Print This Page

Current Call For Paper